Alert archive / Tennessee / Special Weather Statements in 2016
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 5, 2016, 7:45 PM CDT for Humphreys County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2016, 7:45 PM CDT (00:45 UTC)
- Expired
- Aug 5, 2016, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 114 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170
WWUS84 KOHX 060045
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CDT FRI AUG 5 2016
TNZ024-056-060130-
PERRY TN-HUMPHREYS TN-
745 PM CDT FRI AUG 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY AND SOUTHWESTERN
HUMPHREYS COUNTIES UNTIL 830 PM CDT...
AT 745 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NEW JOHNSONVILLE...OR 11 MILES SOUTHEAST OF CAMDEN...MOVING
SOUTH AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW JOHNSONVILLE...LOBELVILLE AND I-40 NEAR THE TENNESSEE RIVER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3573 8803 3577 8798 3583 8797 3587 8794
3592 8793 3594 8793 3594 8798 3595 8801
3597 8802 3599 8800 3601 8800 3603 8786
3574 8773 3569 8803
TIME...MOT...LOC 0045Z 348DEG 15KT 3595 8796
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 5, 6:29 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 5, 6:29 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 629 PM CDT FRI AUG 5 2016 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Sw-ne oriented upper level impulse aiding with the convection across central areas of the mid state this afternoon. Strong outflows are associated with this complex of storms and thus, some convection will continue into this evening. Meanwhile, looking further to our north, a bigger band of shower and tstm activity across central KY is in association with a southward moving frontal boundary. This feature will move slowly southward and bring an increase to our shower and tstm chances late tonight and especially on Saturday and into Saturday night. The frontal boundary will not clear the southern areas of the mid state until sunrise Sunday. Will include likely pops on Saturday with the values ranging from 70 percent NE to 50 percent sw. Pops drop off considerably by Sunday afternoon. In fact, pos aft capes are suppressed and can only be found across the far southern and eastern areas. Thus...little to no pops will be included. As for the current heat index, latest CKV heat index came in at 103f so the high heat index for today will be close to the expected 105F to 108f over western areas. Will go ahead and keep the heat advisory going until 7 pm. The product will be reissued by 4pm. For the near term temps, values will hold in the 80s for highs on Saturday given the added moisture. The replacing airmass looks less humid for Sunday. In fact, we may actually see some upper 60s dewpoints with highs upper 80s to near 90. That is typical warmth for Tn in early August. A far cry from the hideously humid weather that has plagued the area for much of the summer. In the ext fcst, the sfc high over Minnesota will be the prevailing story for Monday. In the upper levels though...a w-e weak upper ridge will keep our max temps a degree or two above normal but humidity values will be kept in check. After Monday, however, easterly wave development will attempt to spread our way. The orientation of the upper level axis will be key as far as the degree of the westward expansion of the deepest moisture. Right now, it looks as though the axis will reach the TN river by Wed and Thu. Thus pops will be on the increase. A slight decrease in pops for Friday as some westerly upper level winds return and this will act to shunt the deeper moisture eastward. .AVIATION... 18Z TAF DISCUSSION. BNA/CKV/CSV...Surface boundary is closing in on Middle Tennessee from the north, with hot, muggy air blanketing the mid state. PWAT's are a bit lower today so the air is less unstable, but we are already seeing isolated cells popping up along the Cumberland Plateau & southern KY. Our rain chances will increase through the night and especially tomorrow as the surface front pushes through the mid state. && .AVIATION... 00Z TAF DISCUSSION. Troposphere worked over pretty good interstate 65 corridor with more convection working down through western Middle Tennessee back through northern West Tennessee. Short range models work this activity southward over the next several hours. All in all I think convection here in Middle Tennessee will be confined to western Middle Tennessee. Surface front extends from northwest Ohio down through southern Illinois into central Missouri. Front will sag southward on Saturday and get down into Middle Tennessee and this will increase shower and thunderstorm chances. Front will get south of Middle Tennessee on Sunday. && .OHX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening FOR Dickson-Hickman- Houston-Humphreys-Lawrence-Lewis-Montgomery-Perry-Stewart-Wayne. && DISCUSSION......01/Boyd AVIATION........01/Boyd
Hazardous weather outlook, Aug 5, 5:35 AM CDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 535 AM CDT FRI AUG 5 2016 TNZ005-006-023>025-056>058-093-094-061030- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS- WAYNE-LAWRENCE- 535 AM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAT ADVISORY THIS AFTERNOON AND EVENING...WITH THE MAXIMUM HEAT INDEX PUSHING TO BETWEEN 105 AND 108 DEGREES. HOT WEATHER SAFETY WILL BE OF PARAMOUNT IMPORTANCE. A FEW STRONG STORMS...WITH HEAVY DOWNPOURS AND GUSTY WINDS...ARE POSSIBLE TONIGHT AS A COLD FRONT APPROACHES THE AREA. PONDING OF WATER AND MINOR TREE DAMAGE MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG STORMS...WITH HEAVY DOWNPOURS AND GUSTY WINDS...ARE POSSIBLE SATURDAY AS A COLD FRONT MOVES IN. PONDING OF WATER AND MINOR TREE DAMAGE MAY OCCUR. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TNZ007>011-026>034-059>066-075-077>080-095-061030- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-GILES- 535 AM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO PUSH TO BETWEEN 100 AND 104 DEGREES THIS AFTERNOON...AND HOT WEATHER SAFETY WILL BE IMPORTANT. A FEW STRONG STORMS...WITH HEAVY DOWNPOURS AND GUSTY WINDS...ARE POSSIBLE TONIGHT AS A COLD FRONT APPROACHES THE AREA. PONDING OF WATER AND MINOR TREE DAMAGE MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG STORMS...WITH HEAVY DOWNPOURS AND GUSTY WINDS...ARE POSSIBLE SATURDAY AS A COLD FRONT MOVES IN. PONDING OF WATER AND MINOR TREE DAMAGE MAY OCCUR. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 19
In the hours before
Special weather statement, Aug 5, 4:44 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 444 PM CDT FRI AUG 5 2016 TNZ006-026-052215- CHEATHAM TN-MONTGOMERY TN- 444 PM CDT FRI AUG 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEATHAM AND EASTERN MONTGOMERY COUNTIES UNTIL 515 PM CDT... AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLARKSVILLE...MOVING SOUTH AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARKSVILLE AND CUNNINGHAM. LAT...LON 3633 8712 3634 8745 3664 8743 3664 8715 TIME...MOT...LOC 2144Z 342DEG 15KT 3652 8726 SHAMBURGER
Local storm report, Aug 5, 5:41 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT FRI AUG 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 7 SSW FRANKLIN 35.84N 86.90W
08/05/2016 WILLIAMSON TN FACEBOOK
TWO TREES BLOWN DOWN ACROSS WEST HARPETH ROAD NEAR
HUNTER ROAD
&&
EVENT NUMBER OHX1601061
SHAMBURGERSpecial weather statement, Aug 5, 5:44 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 544 PM CDT FRI AUG 5 2016 TNZ005-006-023-052315- MONTGOMERY TN-STEWART TN-HOUSTON TN- 544 PM CDT FRI AUG 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART... NORTHEASTERN HOUSTON AND WESTERN MONTGOMERY COUNTIES UNTIL 615 PM CDT... AT 544 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BIG ROCK...OR 12 MILES EAST OF DOVER...MOVING SOUTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUMBERLAND CITY...PALMYRA...INDIAN MOUND...CUNNINGHAM AND WOODLAWN. LAT...LON 3652 8776 3661 8755 3640 8737 3629 8765 TIME...MOT...LOC 2244Z 333DEG 14KT 3649 8761 SHAMBURGER
Local storm report, Aug 5, 6:48 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 PM CDT FRI AUG 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
08/05/2016 SUMNER TN NEWSPAPER
SEVERAL TREES AND POWER LINES DOWN ACROSS
HENDERSONVILLE
0200 PM TSTM WND DMG GREEN HILL 36.24N 86.57W
08/05/2016 WILSON TN TWITTER
LARGE TREE DOWN AT CORNER OF EAST SHADY TRAIL AND
LAKESHORE DRIVE
&&
EVENT NUMBER OHX1601062
EVENT NUMBER OHX1601063
SHAMBURGERSpecial weather statement, Aug 5, 7:02 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
702 PM CDT FRI AUG 5 2016
TNZ024-060045-
HUMPHREYS TN-
702 PM CDT FRI AUG 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HUMPHREYS COUNTY UNTIL
745 PM CDT...
AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF CAMDEN...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...CAMDEN...NEW JOHNSONVILLE...
HURRICANE MILLS AND I-40 NEAR THE TENNESSEE RIVER.
LAT...LON 3600 8800 3604 8799 3613 8792 3617 8792
3622 8795 3624 8795 3606 8765 3584 8796
3587 8794 3594 8793 3594 8798 3595 8801
3597 8802
TIME...MOT...LOC 0001Z 315DEG 13KT 3616 8800
SHAMBURGERSpecial weather statement, Aug 5, 7:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CDT FRI AUG 5 2016
TNZ024-056-060130-
PERRY TN-HUMPHREYS TN-
745 PM CDT FRI AUG 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY AND SOUTHWESTERN
HUMPHREYS COUNTIES UNTIL 830 PM CDT...
AT 745 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NEW JOHNSONVILLE...OR 11 MILES SOUTHEAST OF CAMDEN...MOVING
SOUTH AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW JOHNSONVILLE...LOBELVILLE AND I-40 NEAR THE TENNESSEE RIVER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3573 8803 3577 8798 3583 8797 3587 8794
3592 8793 3594 8793 3594 8798 3595 8801
3597 8802 3599 8800 3601 8800 3603 8786
3574 8773 3569 8803
TIME...MOT...LOC 0045Z 348DEG 15KT 3595 8796
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:02 PM CDT | Special Weather Statement | OHX | Humphreys | 43 min |
| Aug 5, 8:10 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys, Perry | 35 min |
| Aug 5, 8:43 PM CDT | Special Weather Statement | OHX | Perry | 47 min |
| Aug 6, 6:21 AM CDT | Special Weather Statement | OHX | Marshall | 39 min |
| Aug 6, 4:01 PM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Aug 6, 4:34 PM CDT | Special Weather Statement | OHX | Giles | 41 min |
| Aug 6, 4:35 PM CDT | Special Weather Statement | OHX | Bedford | 25 min |
| Aug 6, 5:23 PM CDT | Special Weather Statement | OHX | Cheatham | 52 min |
| Aug 6, 5:58 PM CDT | Special Weather Statement | OHX | Coffee | 32 min |
| Aug 6, 6:00 PM CDT | Special Weather Statement | OHX | Cannon | 30 min |
| Aug 6, 6:02 PM CDT | Special Weather Statement | OHX | Hickman | 43 min |
| Aug 6, 6:12 PM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson | 2 hr |
| Aug 6, 6:31 PM CDT | Areal Flood Advisory | OHX | Cannon, Coffee | 119 min |
| Aug 6, 6:37 PM CDT | Special Weather Statement | OHX | Cannon | 38 min |
Nearby
Special Weather Statements in Tennessee, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.